Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 2, NWS Little Rock, AR

January 22, 20124 counties in Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Jan 22, 2012, 6:03 PM CST for 4 counties in Arkansas. It was in force for 27 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 22, 2012, 6:03 PM CST (00:03 UTC)
Expired
Jan 22, 2012, 6:30 PM CST
In force
27 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Faulkner County, AR, Lonoke County, AR, Pulaski County, AR, White County, AR

The radar

The Little Rock radar (KLZK), 34 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 22, 6:19 PM CSTHAIL 1.25Gravel Hill, ARQUARTER TO HALF DOLLAR SIZE HAIL REPORTED IN GRAVEL HILL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 22, 5:16 PM CSTTornado Watch PDSSPC6 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 0.1 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2012-01-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 998 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2012-01-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 475 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
998 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
455 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
475 m²/s²
0-3 km storm-relative helicity
474 m²/s²
Significant tornado parameter
0.0
Supercell composite
10.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

358 
WUUS54 KLZK 230003
SVRLZK
ARC045-085-119-145-230030-
/O.NEW.KLZK.SV.W.0002.120123T0003Z-120123T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
603 PM CST SUN JAN 22 2012

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN FAULKNER COUNTY IN CENTRAL ARKANSAS...
  NORTHWESTERN LONOKE COUNTY IN CENTRAL ARKANSAS...
  NORTHEASTERN PULASKI COUNTY IN CENTRAL ARKANSAS...
  SOUTHWESTERN WHITE COUNTY IN CENTRAL ARKANSAS...

* UNTIL 630 PM CST

* AT 601 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 4 MILES
  SOUTH OF VILONIA...OR 8 MILES NORTH OF LITTLE ROCK AFB...AND MOVING
  NORTHEAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  VILONIA...            ROSE BUD...           OLMSTEAD...
  MT VERNON...          MCRAE...              GREYSTONE...
  GRAVEL HILL...        ENOLA...              BEEBE...
  SALTILLO...           ROMANCE...            OTTO...
  JOY...                HAMLET...             GARNER...
  FLOYD...              EL PASO...            CATO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST MONDAY MORNING
FOR ARKANSAS.

LAT...LON 3490 9224 3504 9238 3536 9204 3536 9203
      3515 9174
TIME...MOT...LOC 0004Z 227DEG 42KT 3505 9217

$$

225
2 follow-up statements
318 
WWUS54 KLZK 230017
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
617 PM CST SUN JAN 22 2012

ARC045-085-119-230027-
/O.CAN.KLZK.SV.W.0002.000000T0000Z-120123T0030Z/
FAULKNER AR-LONOKE AR-PULASKI AR-
617 PM CST SUN JAN 22 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PULASKI...
NORTHWESTERN LONOKE AND SOUTHEASTERN FAULKNER COUNTIES IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3515 9174 3504 9196 3506 9200 3508 9201
      3507 9205 3507 9207 3524 9212 3533 9199
TIME...MOT...LOC 0017Z 245DEG 38KT 3515 9198

$$

ARC145-230030-
/O.CON.KLZK.SV.W.0002.000000T0000Z-120123T0030Z/
WHITE AR-
617 PM CST SUN JAN 22 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN WHITE
COUNTY UNTIL 630 PM CST...

AT 614 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 8 MILES NORTH OF GREYSTONE...OR 11 MILES NORTH OF CABOT...
MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  MCRAE...              GRAVEL HILL...        ROMANCE...
  JOY...                GARNER...             FLOYD...
  STONY POINT...        RED ROCK MTN...       OPAL...
  DES ARC MTN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3515 9174 3504 9196 3506 9200 3508 9201
      3507 9205 3507 9207 3524 9212 3533 9199
TIME...MOT...LOC 0017Z 245DEG 38KT 3515 9198

$$

225
006 
WWUS54 KLZK 230031
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
631 PM CST SUN JAN 22 2012

ARC145-230041-
/O.EXP.KLZK.SV.W.0002.000000T0000Z-120123T0030Z/
WHITE AR-
631 PM CST SUN JAN 22 2012

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN WHITE COUNTY HAS
EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3515 9174 3504 9196 3506 9200 3508 9201
      3507 9205 3507 9207 3524 9212 3533 9199
TIME...MOT...LOC 0017Z 245DEG 38KT 3515 9198

$$

225

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 22, 5:28 PM CST, 35 minutes earlier.

Area forecast discussion, Jan 22, 5:28 PM CST, 35 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
528 PM CST SUN JAN 22 2012

.DISCUSSION...

UPDATED FOR 00Z AVIATION DISCUSSION BELOW...AS WELL AS UPDATED
ZONES/FORECAST FOR TORNADO WATCH #5 AND NEAR TERM TEMP/DEWPT
TRENDS.

&&

.AVIATION...

PERSISTENT FOG AND LOW CIGS HAVE CONTINUED ACROSS PORTIONS OF THE
STATE...MAINLY LOCATIONS ALONG AND NORTH OF THE WARM FRONT. THIS
FRONT WAS PUSHING NORTH INTO NERN SECTIONS OF THE STATE. TERMINALS
HOT...HRO AND BPK HAVE SEEN THE WORST CONDITIONS SO FAR. OTHER
SITES HAVE SEEN IMPROVING CONDITIONS...BUT THAT ALSO MEANS TSRA
POTENTIAL IS INCREASING AS TEMPS HAVE WARMED SIGNIFICANTLY. HAVE
MENTIONED TSRA AT THE CENTRAL AND SRN SITES...AND VCSH AT NRN
SITES. THUNDERSTORM POTENTIAL AND THE LOW CIGS AND VIS WILL
DECREASE SIGNIFICANTLY AS THE COLD FRONT SURGES EAST ACROSS THE
STATE OVERNIGHT. EXPECT BREEZY WEST AND NW WINDS BEHIND THE
FRONT...AND CLEARING SKIES THROUGH MON MORNING. WINDS SHOULD CALM
DOWN DURING MON AFTERNOON AS HIGH PRESSURE MOVES OVER THE STATE.

&&

.PREV DISCUSSION... /ISSUED 225 PM CST SUN JAN 22 2012/

SHORT TERM...TONIGHT THROUGH WEDNESDAY

NOT A LOT OF VALUE CAN BE ADDED AT THIS TIME AS CURRENT FORECAST
SEEMS TO HAVE A GOOD HANDLE ON OVERALL SITUATION. MODELS AGREE THAT
AN OVERALL PROGRESSIVE PATTERN WILL CONTINUE THROUGH THE PERIOD WITH
A COUPLE OF SYSTEMS TO DEAL WITH. MODEL DIFFERENCES ARE NOT ENOUGH
THAT ONE MODEL SOLUTION CAN BE FAVORED OVER ANOTHER SO THE MIDDLE OF
THE ROAD APPROACH WILL BE USED ONCE AGAIN.

POSSIBLE SEVERE WEATHER EVENT STILL ON TRACK FOR LATE THIS AFTERNOON
AND EARLY THIS EVENING OVER THE EASTERN HALF OF THE STATE WITH MAIN
IMPACT AREA ACROSS THE EASTERN TWO ROWS OF COUNTIES IN THE LITTLE
ROCK COUNTY WARNING AREA.

A LARGE AND INTENSE TROUGH IS CLEARLY VISIBLE OVER THE CENTRAL AND
SOUTHERN HIGH PLAINS AT THIS TIME. SYSTEM WILL CONTINUE TO EJECT TO
THE EAST...TAKING ON MORE OF A NEGATIVE TILT AS IT DOES. SYSTEM WILL
BE ACCOMPANIED BY STRONG JET STREAK AND SIGNIFICANT HEIGHT FALLS AS
IT KICKS OUT. STRONG SURFACE REFLECTION IS LOCATED OVER EASTERN
KANSAS AT THIS TIME AND EXPECTED TO RACE OFF TO THE NORTHEAST AND
DRAG A COLD FRONT ACROSS THE STATE THIS EVENING. ALL SIGNS CONTINUE
TO POINT TOWARDS CONVECTIVE DEVELOPMENT AHEAD OF THIS FRONT OVER
EASTERN ARKANSAS LATE THIS AFTERNOON.

STORMS THAT DEVELOP SHOULD QUICKLY BECOME SEVERE WITH DAMAGING
WINDS...LARGE HAIL...AND ISOLATED TORNADOES ALL THREATS. THE
QUESTION REMAINS IF THE CONVECTION ORGANIZES QUICK ENOUGH TO PROVIDE
A SIGNIFICANT SEVERE THREAT OR IF THE MAIN THREAT WILL BE A BIT
FURTHER EAST. LOW CLOUDS AND FOG MAY ALSO INHIBIT STORM DEVELOPMENT
OVER SOME  OF THE COUNTRY WARNING AREA UNTIL LATER ON BUT WARM
FRONT ADVANCING FROM THE SOUTH EXPECTED TO CLEAR US OUT AND
INTRODUCE DEEP GULF MOISTURE.

MODELS REMAIN CONSISTENT IN DEVELOPING DISCREET STORMS LATE THIS
AFTERNOON AND EARLY EVENING BEFORE CELLS MERGE INTO A LINE AND RACE
EAST. CURRENT CURRENT THINKING IS THAT AREAS EAST OF US67/167
CORRIDOR COULD SEE AT LEAST ISOLATED SEVERE THUNDERSTORMS THIS
EVENING. THE COLD FRONT WILL CLEAR THE STATE BY AROUND MIDNIGHT
TONIGHT...TAKING THE STORM THREAT WITH IT. GRADIENT WINDS WILL
REMAIN HIGH ENOUGH THAT A LAKE WIND ADVISORY WILL BE NEEDED TONIGHT.

QUASI ZONAL FLOW AND HIGH PRESSURE WILL PROVIDE A MILD AND DRY
MONDAY BEFORE THE NEXT DEEP PACIFIC TROUGH...EXPECTED TO BE OVER THE
GREAT BASIN LATE MONDAY COMES INTO PLAY. MODELS REMAIN CONSISTENT IN
CARVING OUT AN UPPER LOW AND PLACING IT NEAR EL PASO BY THE END OF
TUESDAY. A MOIST LOW LEVEL AIR MASS RETURNS AND OVERRUNS A WARM
FRONT STRETCHED ALONG THE GULF COAST TUESDAY NIGHT AND WEDNESDAY AS
LOW PRESSURE PASSES TO THE SOUTH. RAIN WILL TAPER OFF WEDNESDAY
NIGHT BUT SOME AREAS COULD SEE LOCALLY HEAVY AMOUNTS. OVERALL THE
MAX/MAV TEMPS LOOK REASONABLE AND ARE GENERALLY ACCEPTED.

LONG TERM...THURSDAY THROUGH SUNDAY

SPLIT FLOW WILL CONTINUE INTO THE EXTENDED...WITH MODELS SLOWER
IN MOVING UPPER SYSTEM AWAY FROM THE STATE. ANOTHER WEAK
SYSTEM/COLD FRONT WILL MOVE THROUGH ON FRIDAY/EARLY SATURDAY...AND
INTRODUCED SMALL RAIN CHANCES. HIGH PRESSURE WILL THEN MOVE
IN...WITH DRY CONDITIONS TO CLOSE OUT THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     39  56  32  57 /  60   0   0  10
CAMDEN AR         41  63  38  65 /  40   0   0  10
HARRISON AR       34  55  31  58 /  20   0   0  10
HOT SPRINGS AR    39  60  34  63 /  30   0   0  10
LITTLE ROCK   AR  40  59  34  61 /  50   0   0  10
MONTICELLO AR     43  62  38  65 /  70   0   0  10
MOUNT IDA AR      38  61  34  63 /  20   0   0  10
MOUNTAIN HOME AR  36  55  31  57 /  30   0   0  10
NEWPORT AR        40  56  33  57 /  70   0   0  10
PINE BLUFF AR     42  60  37  63 /  60   0   0  10
RUSSELLVILLE AR   36  58  32  60 /  20   0   0  10
SEARCY AR         40  57  33  59 /  60   0   0  10
STUTTGART AR      42  59  36  61 /  70   0   0  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 3 AM CST MONDAY FOR ARKANSAS-BAXTER-
BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-
DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-
IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-
MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-
PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-
YELL.

&&

AVIATION...62
Hazardous weather outlook, Jan 22, 2:45 PM CST, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
245 PM CST SUN JAN 22 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-231100-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
245 PM CST SUN JAN 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...REMAINDER OF THIS AFTERNOON AND TONIGHT

A SLIGHT TO MODERATE RISK OF SEVERE STORMS WILL BE POSSIBLE OVER
PARTS OF CENTRAL AND EASTERN ARKANSAS THIS AFTERNOON TO EVENING.

FOG...LOCALLY DENSE...WILL CONTINUE FOR THE NEXT SEVERAL HOURS AND
CREATE HAZARDOUS DRIVING CONDITIONS. AREA MOTORISTS SHOULD USE EXTRA
CAUTION.

OTHERWISE...THE FAST MOVING STRONG STORM SYSTEM AND COLD FRONT
WILL MOVE THROUGH THE REGION TODAY AND TONIGHT...AND DEVELOP
SHOWERS AND THUNDERSTORMS. FACTORS WILL COME TOGETHER FOR
SCATTERED STRONG TO SEVERE STORMS...MAINLY OVER CENTRAL AND
EASTERN ARKANSAS.

THE STORM PREDICTION CENTER HAS ISSUED A SLIGHT RISK OF SEVERE
STORMS FOR MUCH OF CENTRAL ARKANSAS...WHILE A MODERATE RISK OF
SEVERE STORMS FOR MUCH OF EASTERN ARKANSAS. THE SEVERE STORMS WILL
HAVE THE POTENTIAL FOR DAMAGING WINDS AND LARGE HAIL. THERE WILL
ALSO BE AN ISOLATED TORNADO THREAT ESPECIALLY OVER EASTERN
ARKANSAS WHERE WIND FIELDS WILL BECOME MORE FAVORABLE. MAIN TIME
PERIOD OF EXPECTED SEVERE STORM POTENTIAL IS THIS AFTERNOON
THROUGH MIDNIGHT. THIS IS A DEVELOPING WEATHER SITUATION AND
ARKANSAS RESIDENTS SHOULD CLOSELY MONITOR THE WEATHER THIS
AFTERNOON THROUGH TONIGHT.

GUSTY WINDS WILL DEVELOP AS THE SYSTEM APPROACHES AND PASSES AND A
LAKE WIND ADVISORY IS IN EFFECT FROM 6 PM THIS EVENING UNTIL 3 AM
MONDAY MORNING.

THE SYSTEM WILL MOVE OUT OF ARKANSAS TONIGHT AND TAKE THE RAIN AND
STORMS TO THE EAST.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE NEXT STORM SYSTEM WILL LIKELY AFFECT ARKANSAS AROUND MID WEEK
WITH RENEWED CHANCES FOR RAIN AND THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING DUE
TO THE SEVERE WEATHER THREAT.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

59/63

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 22, 6:20 PM CSTSevere Thunderstorm WarningLZKCleburne, White25 min
Jan 22, 6:26 PM CSTSevere Thunderstorm WarningLZKClark, Dallas, Grant, Hot Spring, Jefferson, Saline49 min
Jan 22, 6:28 PM CSTSevere Thunderstorm WarningLZKGarland, Saline32 min
Jan 22, 6:32 PM CSTSevere Thunderstorm WarningLZKCalhoun, Dallas, Ouachita28 min
Jan 22, 6:35 PM CSTTornado WarningLZKCalhoun, Dallas, Ouachita40 min
Jan 22, 6:36 PM CSTTornado WarningLZKDallas, Grant, Hot Spring, Jefferson24 min
Jan 22, 6:43 PM CSTSevere Thunderstorm WarningLZKIndependence, Jackson, White, Woodruff32 min
Jan 22, 6:46 PM CSTSpecial Weather StatementLZKGarland29 min
Jan 22, 6:49 PM CSTSevere Thunderstorm WarningLZKIndependence, Jackson, Sharp41 min
Jan 22, 6:58 PM CSTSevere Thunderstorm WarningLZKIndependence, Jackson, White, Woodruff47 min
Jan 22, 6:58 PM CSTSevere Thunderstorm WarningLZKLonoke, Prairie, Pulaski, White47 min
Jan 22, 6:58 PM CSTTornado WarningLZKGrant, Jefferson, Lonoke, Pulaski32 min
Jan 22, 7:01 PM CSTTornado WarningLZKCalhoun, Cleveland, Dallas, Ouachita29 min
Jan 22, 7:09 PM CSTSevere Thunderstorm WarningLZKIndependence, Jackson51 min
Jan 22, 7:10 PM CSTSevere Thunderstorm WarningLZKCalhoun, Dallas, Ouachita35 min
Jan 22, 7:25 PM CSTTornado Warning EmergencyLZKCleveland, Dallas, Jefferson, Lincoln50 min
Jan 22, 7:29 PM CSTTornado WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie31 min
Jan 22, 7:32 PM CSTSevere Thunderstorm WarningLZKJackson, Monroe, Prairie, White, Woodruff43 min
Jan 22, 7:34 PM CSTSevere Thunderstorm WarningLZKGrant, Hot Spring, Jefferson, Pulaski, Saline26 min
Jan 22, 7:38 PM CSTSevere Thunderstorm WarningLZKJackson, White, Woodruff52 min
Jan 22, 7:44 PM CSTSevere Thunderstorm WarningLZKCalhoun, Cleveland, Dallas, Jefferson, Lincoln46 min
Jan 22, 7:48 PM CSTTornado WarningLZKArkansas, Jefferson, Lonoke, Prairie, Pulaski27 min
Jan 22, 7:55 PM CSTTornado WarningLZKMonroe, Prairie, Woodruff35 min
Jan 22, 8:02 PM CSTTornado WarningLZKArkansas, Jefferson, Lincoln28 min
Jan 22, 8:07 PM CSTSpecial Weather StatementLZKOuachita43 min
Jan 22, 8:08 PM CSTSevere Thunderstorm WarningLZKJackson, Monroe, Prairie, Woodruff52 min
Jan 22, 8:12 PM CSTTornado WarningLZKArkansas, Lonoke, Monroe, Prairie33 min
Jan 22, 8:13 PM CSTTornado WarningLZKArkansas, Cleveland, Jefferson, Lincoln47 min
Jan 22, 8:24 PM CSTSevere Thunderstorm WarningLZKCleveland, Jefferson, Lincoln33 min
Jan 22, 8:27 PM CSTTornado WarningLZKArkansas, Jefferson, Monroe48 min
Jan 22, 8:41 PM CSTSevere Thunderstorm WarningLZKMonroe, Prairie19 min
Jan 22, 8:53 PM CSTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland19 min
Jan 22, 8:59 PM CSTSevere Thunderstorm WarningLZKArkansas, Monroe16 min
Jan 22, 9:07 PM CSTRiver Flood AdvisoryLZKIndependence, Jackson, Lawrence13 hr
Jan 22, 9:15 PM CSTSevere Thunderstorm WarningLZKArkansas, Monroe30 min
Jan 22, 9:17 PM CSTSevere Thunderstorm WarningLZKDesha, Drew, Lincoln28 min
Jan 22, 9:40 PM CSTSevere Thunderstorm WarningLZKArkansas, Desha, Drew35 min
Jan 22, 9:51 PM CSTSevere Thunderstorm WarningLZKBradley, Drew24 min
Jan 23, 9:50 AM CSTRiver Flood WarningLZKJackson, Woodruff33 days

Nearby

Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.